MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4+ functional mitral regurgitation (mr) and restricted leaflets for a mitraclip procedure.During preparation of the steerable guide catheter (sgc), the flush port of dilator broke while tightening the stopcock to the flush port.The sgc was replaced with another device to complete the procedure.During the procedure, a mitraclip xtw was inserted into the anatomy but removed after a jet was observed lateral to the anterior and posterior leaflet at anterior and posterior leaflet 2 (a2p2).A mitraclip xt was then inserted but removed due to a flail leaflet caused by multiple grasping attempts.Finally, a mitraclip xtw was successfully deployed at the lateral a2p2 segment.The mr was reduced to grade 2+ post procedure.There was no clinically significant delay.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation determined the reported positioning failure of inability to grasp appears to be related to patient morphology/pathology.The reported patient effect of tissue injury was due to due to the indentation and thin leaflet.Tissue injury is listed in the instructions for use as a known possible complication associated with the mitraclip procedures.The reported serious injury/illness/impairment was a result of case specific circumstance as no additional intervention was performed for the tissue injury.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4+ functional mitral regurgitation (mr) and restricted leaflets for a mitraclip procedure.During preparation of the steerable guide catheter (sgc), the flush port of dilator broke while tightening the stopcock to the flush port.The sgc was replaced with another device to complete the procedure.During the procedure, a mitraclip xtw was inserted into the anatomy but removed after a jet was observed lateral to the anterior and posterior leaflet 2 (a2p2).A mitraclip xt was then inserted but removed due to a flail leaflet caused by multiple grasping attempts.Finally, a mitraclip xtw was successfully deployed at the lateral a2p2 segment.The mr was reduced to grade 2+ post procedure.There was no clinically significant delay.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23729102
Report Number2135147-2025-07179
Device Sequence Number10631427
Product Code NKM
UDI-Device Identifier05415067037404
UDI-Public(01)05415067037404(17)260123(10)50124A1124
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2026
Device Model NumberCDS0706-XT
Device Catalogue NumberCDS0706-XT
Device Lot Number50124A1124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MITRACLIP.; STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight120 KG